Copyright 2017 - Site designed and maintained by: Ariel Díaz De Armas
  • Álgebra lineal y aplicaciones (Linear Algebra and Applications, in Spanish, with R. Álvarez-Nodarse, and F. Marcellán). Síntesis, 1999 (ISBN: 84-7738-702-8). (Book).
  • Problemas Resueltos de Álgebra Lineal (Solved Problems in Linear Algebra, in Spanish, with F. Marcellán, and J. Sánchez). Thomson, 2005 (ISBN: 84-9732-284-3). (Book).
  • Special Volume on Orthogonal Polynomials and Approximation Theory (Edited with R. Álvarez-Nodarse, and F. Marcellán). Electronic Transaction on Numerical Analysis. Kent State University, USA., 2005 (ISBN: 1068-9613). (Book).
  • Special Volume on Orthogonal Polynomials and Mathematical Physics (Edited with R. Álvarez-Nodarse, and F. Marcellán). Electronic Transaction on Numerical Analysis. Kent State University, USA, 2006 (ISBN: 1068-9613). (Book).
  • Special Volume on Orthogonal Polynomials and Approximation Theory (Edited with A. Martínez-Finkelshtein, F. Marcellán). Contemporary Mathematics, vol. 507, American Mathematical Society, R.I., USA., 2009 (ISBN: 978-0-8218-4803-6). (Book).
  • Recent Advances in Orthogonal Polynomials, Special Functions, and Their Applications (with G. López Lagomasino Eds). 11-th International Symposium. August 29-September 2, 2011. Contemporary Mathematics, Vol. 578. Amer. Math. Soc. Providence, R.I., 2012.
  • Problemas Resueltos de Álgebra Lineal (Solved Problems in Linear Algebra, in Spanish, with F. Marcellán, and J. Sánchez). Paraninfo, 2015 (ISBN: 978-84-283-3526-3). Short version (Book).
  • Laguerre polynomials in a relativistic quantum-statistical model. M. Alfaro et al. Eds. Proceedings of the International Workshop on Orthogonal Polynomials in Mathematical Physics, 1996.
  • Jacobi-Sobolev type orthogonal polynomials: Second order differential equation and zeros (with R. Álvarez-Nodarse, F. Marcellán, and K. Pan). Journal of Computational and Applied Mathematics, 90, pp. 137-158, 1998.
  • Some extension of the Bessel-type orthogonal polynomials (with R. Álvarez-Nodarse, F. Marcellán, and K. H. Kwon). Integral Transforms and Special Functions, 7, pp. 191-214, 1998.
  • On the q-polynomials in the exponential lattice (with R. Álvarez-Nodarse). Integral Transforms and Special Functions, 8, pp. 299-324, 1999.
  • On the connection and linearization problem for hypergeometric q-polynomials (with R. Álvarez-Nodarse, and R. Yánez). Journal of Mathematical Analysis and Applications, 257, pp. 52-78, 2001.
  • Recent trends in orthogonal polynomials and their applications (with F. Marcellán) XVII CEDYA: Congress on Differential Equations and Applications/VII CMA: Congress on Applied Mathematics, pp. 127-155, Salamanca, 2001.
  • On a modification of the Jacobi linear functional: asymptotic properties and zeros of the corresponding orthogonal polynomials (with F. Marcellán, R. Álvarez-Nodarse). Acta Applicandae Mathematicae, 71, pp. 127-158, 2002.
  • On the right-definite and left-definite spectral theory of the Legendre polynomials (with L. L Littlejohn, and F. Marcellán). Journal of Computational Analysis and Applications, 4, pp. 363-387, 2002.
  • On Semiclassical Linear Functionals: The Symmetric Companion (with J. Atia, and F. Marcellán). Communications in the Analytic Theory of Continued Fractions, 10, pp. 13-20, 2002.
  • Some discrete multiple orthogonal polynomials (with J. Coussement, and W. Van Assche). Journal of Computational and Applied Mathematics, 153, pp. 19-45, 2003.
  • On two models of orthogonal polynomials and their applications (with F. Marcellán). Boletín de la Sociedad Española de Matemática Aplicada, 23, pp. 35-71, 2003.
  • Modifications of quasi-definite linear functionals via addition of delta and derivatives of delta Dirac functions (with R. Álvarez-Nodarse, and F. Marcellán). Indagationes Mathematicae N.S., 15, pp.1-20, 2004.
  • On the Krall-type polynomials (with R. Álvarez, and F. Marcellán). Journal of Applied Mathematics, 5, pp. 359-369, 2004.
  • Modification of Linear Functionals with Dirac Masses: Class of the Modified Linear Functional (with A. Garrido, and F. Marcellán). Boletín de Matemáticas, 11, pp. 32-51, Universidad Nacional de Colombia, 2004.
  • An electrostatic interpretation of the zeros of Freud-type orthogonal polynomials (with A. Garrido, and F. Marcellán). Electronic Transaction on Numerical Analysis, 19,pp. 37-47, 2005.
  • Quantum algebras suq(2) and suq(1,1) associated with certain q-Hahn polynomials: A revisited approach. Electronic Transaction on Numerical Analysis, 24, pp. 24-44, 2006.
  • On some properties of q-Hahn multiple orthogonal polynomials.  Journal of Computational and Applied Mathematics, 233, pp. 1462-1469, 2010.
  • A high order q-difference equation for q-Hahn multiple orthogonal polynomials (with C. Esposito), Journal of Difference Equations and Applications, 18(5), pp. 833-847, 2012.
  • First order non-homogeneous q-difference equation for Stieltjes function characterizing q-orthogonal polynomials (with A. Soria), Journal of Difference Equations and Applications, 19(5), pp. 814-838, 2013.
  • Asymptotics for Multiple Meixner Polynomials (with A. Aptekarev), Journal of Mathematical Analysis and Applications, 411, pp. 485–505, 2014.  (http://dx.doi.org/10.1016/j.jmaa.2013.09.057) 
  • On the q-Charlier Multiple Orthogonal Polynomial (with A.M. Ramírez-Aberasturis), Symmetry, Integrability and Geometry: Methods and Applications, 11 (2015), 026, 14 pages (http://www.emis.de/journals/SIGMA/2015/026/sigma15-026.pdf) 
  • Casorati type determinants of some q-classical orthogonal polynomials (with A. Durán),  Proceedings of the AMS, 144 (4), pp. 1655–1668, 2016. 
  • On some Algebraic Properties for q-Meixner Multiple Orthogonal Polynomials of the First Kind (with A.M. Ramírez-Aberasturis), arXiv:1604.04920, 2016.

Who's Online

We have 30 guests and no members online